Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 135, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 10, 2016, 11:12 PM MDT for Adams County, Hettinger County, North Dakota. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2016, 11:12 PM MDT (05:12 UTC)
- Expired
- Jul 11, 2016, 12:15 AM MDT
- In force
- 63 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Adams County, ND, Hettinger County, ND
The radar
The Bismarck radar (KBIS), 135 km from the middle of the area, began a volume at 05:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 11:20 PM MDT | HAIL 1 | 9 Ne Bucyrus, ND | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 5.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1848 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.0
The text
As transmitted.
415
WUUS53 KBIS 110512
SVRBIS
NDC001-041-110615-
/O.NEW.KBIS.SV.W.0135.160711T0512Z-160711T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1112 PM MDT SUN JUL 10 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HETTINGER COUNTY IN SOUTHWESTERN NORTH DAKOTA...
CENTRAL ADAMS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 1215 AM MDT
* AT 1112 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
HETTINGER...MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOTT...REGENT...BURT AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4614 10284 4663 10253 4663 10205 4628 10205
4628 10200 4610 10200 4602 10270
TIME...MOT...LOC 0512Z 230DEG 36KT 4613 10267
HAIL...1.75IN
WIND...60MPH
$$
HEINERT3 follow-up statements
788
WWUS53 KBIS 110526
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1126 PM MDT SUN JUL 10 2016
NDC001-041-110615-
/O.CON.KBIS.SV.W.0135.000000T0000Z-160711T0615Z/
HETTINGER ND-ADAMS ND-
1126 PM MDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR HETTINGER AND CENTRAL ADAMS COUNTIES...
AT 1126 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES NORTH OF
HETTINGER...MOVING NORTHEAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOTT...REGENT...BURT AND BENTLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4614 10284 4663 10253 4663 10205 4628 10205
4628 10200 4610 10200 4602 10270
TIME...MOT...LOC 0526Z 230DEG 32KT 4619 10255
HAIL...2.00IN
WIND...60MPH
$$
HEINERT470
WWUS53 KBIS 110559
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1159 PM MDT SUN JUL 10 2016
NDC001-110608-
/O.CAN.KBIS.SV.W.0135.000000T0000Z-160711T0615Z/
ADAMS ND-
1159 PM MDT SUN JUL 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ADAMS COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4621 10250 4628 10250 4628 10265 4631 10265
4662 10241 4663 10205 4628 10205 4628 10200
4621 10200
TIME...MOT...LOC 0558Z 230DEG 36KT 4640 10219
$$
NDC041-110615-
/O.CON.KBIS.SV.W.0135.000000T0000Z-160711T0615Z/
HETTINGER ND-
1159 PM MDT SUN JUL 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT
FOR EASTERN HETTINGER COUNTY...
AT 1158 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
MOTT...MOVING NORTHEAST AT 40 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOTT...REGENT...BURT AND BENTLEY.
THIS STORM PRODUCED TWO INCH DIAMETER HAIL IN BUCYRUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4621 10250 4628 10250 4628 10265 4631 10265
4662 10241 4663 10205 4628 10205 4628 10200
4621 10200
TIME...MOT...LOC 0558Z 230DEG 36KT 4640 10219
HAIL...2.00IN
WIND...60MPH
$$
HEINERT930
WWUS53 KBIS 110612
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1212 AM MDT MON JUL 11 2016
NDC041-110622-
/O.EXP.KBIS.SV.W.0135.000000T0000Z-160711T0615Z/
HETTINGER ND-
1212 AM MDT MON JUL 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HETTINGER COUNTY WILL
EXPIRE AT 1215 AM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM MDT FOR
SOUTH CENTRAL NORTH DAKOTA.
LAT...LON 4621 10250 4628 10250 4628 10265 4631 10265
4662 10241 4663 10205 4628 10205 4628 10200
4621 10200
TIME...MOT...LOC 0611Z 230DEG 36KT 4640 10219
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 8:44 PM MDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 10, 8:44 PM MDT, 2 hours 28 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 944 PM CDT SUN JUL 10 2016 .UPDATE... Issued at 944 PM CDT Sun Jul 10 2016 Cancelled severe thunderstorm watch 368 across southwestern ND and cancelled the watch for the northwestern counties. Currently have a line of severe thunderstorms pushing through central ND that has produced 60 to 70 mph winds. Watch 369 is scheduled to end at 11 pm CDT and will likely have to be extended in time for eastern counties. Otherwise, made some adjustments to pops to account for current trends. UPDATE Issued at 700 PM CDT Sun Jul 10 2016 All of western and central ND is under a severe thunderstorm watch through late evening. Severe thunderstorms are ongoing across the west with very large hail and damaging winds. Significant damage in Amidon earlier with 2.75 inch size hail reported. Current thinking is that the storms will organize into an MCS and progress across the state, which we are beginning to see with a distinct line of storms just moving through KDIK, which had a 51 knot gust. Large hail and strong winds would remain the biggest threats. HRRR brings this line through Bismarck by 9 pm, but timing may change as line accelerates. Also cancelled heat advisory across far south central. UPDATE Issued at 430 PM CDT Sun Jul 10 2016 Update to cancel the heat advisory for the southern James river valley. Clouds kept temperatures from rising into the 90s. && .SHORT TERM...(This evening through Monday) Issued at 256 PM CDT Sun Jul 10 2016 Robust upper level low across the northwest Conus will move east and approach the northern plains this period. A line of thunderstorms has formed along a cold frontal boundary in eastern Montana and southwest North Dakota. To the east warm and humid air will push the heat index above 100 south central early this evening. Overnight it appears the threat for thunderstorms will be highest across the north and west with lower pops south central where it will take longer to erode the elevated mixed layer and cap. The threat for severe weather will however extend south to the south dakota border as the cape and shear are very favorable. Precipitable water will support some heavy rain potential across portions of northwest north dakota this evening and possibly east late tonight. .LONG TERM...(Monday night through Sunday) Issued at 256 PM CDT Sun Jul 10 2016 Main concerns in the long term will be an anomalous h500 low forecast to move across northern north dakota into southern canada by wednesday. Global models look consistent in bringing strong wrap around winds monday evening and overnight into tuesday morning. Bufkit soundings show strong wind potential with wind advisory criteria likely met with a low end warning criteria not out if the question southwest monday night into tuesday. will not issue wind headlines yet but will highlight in the hazardous weather outlook. the remainder of teh week will be cooler behind the upper upper low however with a Northwest flow regime there will be at least chances for thunderstorms through sunday. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 700 PM CDT Sun Jul 10 2016 Thunderstorms remain the main threat through tonight. KDIK just had 51 knot gust and 1/4 mile visible, which should improve shortly as the storms push east. This same line will impact KBIS by 02Z and KJMS approximately 04Z. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JNS SHORT TERM...WAA LONG TERM...WAA AVIATION...JNS
Hazardous weather outlook, Jul 10, 10:01 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1101 PM CDT SUN JUL 10 2016 NDZ025-037-047-048-050-051-120415- FOSTER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1101 PM CDT SUN JUL 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE TONIGHT. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE. NDZ001>005-009>013-017>023-031>036-040>046-120415- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1101 PM CDT SUN JUL 10 2016 /1001 PM MDT SUN JUL 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT PERIODS OF THUNDERSTORMS WILL CONTINUE TONIGHT. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW STORMS MAY BECOME CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WIND GUSTS...AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH SATURDAY. STRONG WESTERLY WINDS WITH GUSTS AS HIGH AS 50 MPH POSSIBLE LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO FORWARD ANY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Jul 10, 9:18 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1018 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1011 PM TSTM WND GST STEELE 46.86N 99.92W
07/10/2016 E65 MPH KIDDER ND PUBLIC
.
&&
MMLocal storm report, Jul 10, 9:26 PM MDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1026 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL 2 W BOWDON 47.47N 99.74W
07/10/2016 E1.00 INCH WELLS ND PUBLIC
.
&&
MMLocal storm report, Jul 10, 10:21 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1121 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 10 W JAMESTOWN 46.91N 98.92W
07/10/2016 M58 MPH STUTSMAN ND MESONET
NORTH DAKOTA STATE UNIVERSITY NDAWN OBSERVATION SITE.
&&
JP MARTINLocal storm report, Jul 10, 10:50 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1150 PM CDT SUN JUL 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST YPSILANTI 46.79N 98.56W
07/10/2016 E60 MPH STUTSMAN ND PUBLIC
TIME ESTIMATED BY RADAR.
&&
MMSpecial weather statement, Jul 10, 10:58 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1158 PM CDT SUN JUL 10 2016
NDZ037-048-050-051-110530-
STUTSMAN ND-DICKEY ND-MCINTOSH ND-LA MOURE ND-
1158 PM CDT SUN JUL 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
STUTSMAN...DICKEY...LAMOURE AND EASTERN MCINTOSH COUNTIES UNTIL 1230
AM CDT...
AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES EAST OF LITCHVILLE TO 4 MILES
NORTH OF ELM LAKE. MOVEMENT WAS EAST AT 45 MPH.
HALF INCH HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OAKES...ELLENDALE...EDGELEY...LAMOURE...KULM...FORBES...DICKEY...
AND MERRICOURT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4594 9927 4628 9907 4629 9904 4633 9904
4674 9879 4671 9844 4663 9844 4663 9804
4593 9801
TIME...MOT...LOC 0457Z 288DEG 37KT 4662 9801 4595 9867
HARGROVELocal storm report, Jul 10, 11:11 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1211 AM CDT MON JUL 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TSTM WND GST JAMESTOWN 46.91N 98.70W
07/10/2016 M60 MPH STUTSMAN ND PUBLIC
ESTIMATED USING RADAR.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:01 PM MDT | Areal Flood Advisory | BIS | Stark | 3 hr |
| Jul 10, 6:26 PM MDT | Special Weather Statement | BIS | Burke | 49 min |
| Jul 10, 6:32 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 58 min |
| Jul 10, 6:43 PM MDT | Special Weather Statement | BIS | Mercer, Oliver | 47 min |
| Jul 10, 6:55 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 65 min |
| Jul 10, 7:28 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Grant, Morton, Sioux | 62 min |
| Jul 10, 7:36 PM MDT | Areal Flood Advisory | BIS | Burleigh, Morton | 3 hr |
| Jul 10, 7:54 PM MDT | Special Weather Statement | BIS | McHenry, McLean, Sheridan | 51 min |
| Jul 10, 8:20 PM MDT | Special Weather Statement | BIS | Renville | 40 min |
| Jul 10, 8:34 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh, Morton and 1 more | 56 min |
| Jul 10, 8:46 PM MDT | Special Weather Statement | BIS | Pierce, Sheridan, Wells | 44 min |
| Jul 10, 9:00 PM MDT | Areal Flood Advisory | BIS | Burleigh, Emmons, Kidder, Logan, McIntosh | 19 hr |
| Jul 10, 9:18 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Sheridan, Wells | 57 min |
| Jul 10, 9:26 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 34 min |
| Jul 10, 9:59 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, Foster, Kidder, LaMoure, Logan, McIntosh and 1 more | 61 min |
| Jul 10, 10:19 PM MDT | Areal Flood Advisory | BIS | Foster, Stutsman | 3 hr |
| Jul 10, 10:38 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Bowman | 67 min |
| Jul 10, 10:58 PM MDT | Special Weather Statement | BIS | Dickey, LaMoure | 32 min |
| Jul 10, 11:17 PM MDT | Special Weather Statement | BIS | Emmons | 43 min |
| Jul 10, 11:27 PM MDT | Severe Thunderstorm Warning | BIS | Emmons, Sioux | 63 min |
| Jul 10, 11:43 PM MDT | Special Weather Statement | BIS | Grant | 32 min |
| Jul 10, 11:55 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 65 min |
| Jul 11, 12:04 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 35 min |
| Jul 11, 12:40 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 35 min |
| Jul 11, 12:50 AM MDT | Severe Thunderstorm Warning | BIS | Emmons | 55 min |
| Jul 11, 12:52 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 23 min |
| Jul 11, 1:01 AM MDT | Special Weather Statement | BIS | Dickey | 44 min |
| Jul 11, 1:41 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jul 11, 2:45 AM MDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 45 min |
| Jul 11, 2:58 AM MDT | Special Weather Statement | BIS | Emmons | 32 min |
| Jul 11, 3:21 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 24 min |
| Jul 11, 3:51 AM MDT | Special Weather Statement | BIS | Logan | 24 min |
| Jul 11, 4:33 AM MDT | Special Weather Statement | BIS | Emmons, Logan | 27 min |
| Jul 11, 6:25 AM MDT | Areal Flood Warning | BIS | Dickey, LaMoure | 3 hr |
| Jul 11, 9:08 AM MDT | Areal Flood Warning | BIS | Dickey | 27 hr |
| Jul 11, 12:09 PM MDT | Special Weather Statement | BIS | Logan | 36 min |
| Jul 11, 1:56 PM MDT | Special Weather Statement | BIS | Grant | 34 min |
| Jul 11, 2:10 PM MDT | Special Weather Statement | BIS | Sioux | 50 min |
| Jul 11, 2:36 PM MDT | Special Weather Statement | BIS | Morton | 24 min |
| Jul 11, 2:49 PM MDT | Special Weather Statement | BIS | Morton | 41 min |
| Jul 11, 3:03 PM MDT | Special Weather Statement | BIS | Morton, Sioux | 42 min |
| Jul 11, 3:28 PM MDT | Special Weather Statement | BIS | Sioux | 47 min |
| Jul 11, 4:27 PM MDT | Special Weather Statement | BIS | Emmons, Kidder, Logan | 48 min |
| Jul 11, 4:37 PM MDT | Wind Advisory | BIS | Adams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 3 more | 4 hr |
| Jul 11, 4:51 PM MDT | Special Weather Statement | BIS | Wells | 24 min |
| Jul 11, 5:16 PM MDT | Special Weather Statement | BIS | Foster, Kidder, Logan, McIntosh, Stutsman, Wells | 44 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.